# SDR AALA202410218514

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 61,034 hours, 38,668 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSING 6000 FEET AIRCRAFT EMITTED FUMES CREATING A BURNING OF THE EYES AND NOSE. ACCOMPLISHED TROUBLESHOOTING PER JOB CARD 26L00021001 FOUND NO SMELL IN CABIN WHEN BLEED WAS SUPPLIED FROM THE ENGINES OR THE APU. ALSO ACCOMPLISHED HIGH POWERED ENGINE RUNS AND SET PARAMETERSTO MATCH THE SETTING OF THE ORIGINAL DISCREPANCY AND NO SMELL OR DEFECTS NOTED. INSPECTED ENGINE AND APU BAYS NO OIL FOUND. A/CPASSES OPERATIONAL CHECK AND IS OK FOR CONTINUED SERVICE.
